New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cocomiaco
New Member


Date Joined Aug 2005
Total Posts : 5
   Posted 8/13/2005 11:51 AM (GMT -6)   
has anyone tried using antibiotics to get rid of H. pylori? I was just wondering how common vomiting was with these drugs....because i was put on antibiotics today and i realli hate vomiting and feeling sick...but i guess you could take antacids to get rid of the feeling right? 

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 8/13/2005 11:57 AM (GMT -6)   
Hi cocomiaco,
I have H.pylori also and when my ulcer was flared, my doc put me on antibiotics and also doubled my prevacid. The doubling of my prevacid helped tremendously with the nausea. Yes, antibiotics can make you feel a little sick and dizzy however it usually gets better within a couple of days. Antacids may do the job also.
Take Care
Des (dbab)
IBS, Diverticulosis, GERD, Disc Degeneration
"If you don't like something change it; if you can't change it, change the way you think about it" - Mary Engelbreit
 
Please help Healing Well continue to help others by donating  http://www.healingwell.com/donate
 
 


VV
Veteran Member


Date Joined Jul 2005
Total Posts : 1849
   Posted 8/14/2005 2:40 PM (GMT -6)   
Hey Coco,
      I was put on antibiotics for H-Pylori and didn't have of a problem w/nausea/vomiting, but would take Pepto Bismo chewable tablets along w/meds.
 
Good Luck!
 
Vanessa
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 22, 2018 10:35 AM (GMT -6)
There are a total of 2,954,219 posts in 324,093 threads.
View Active Threads


Who's Online
This forum has 162150 registered members. Please welcome our newest member, NicholeAPSPhoenix.
304 Guest(s), 15 Registered Member(s) are currently online.  Details
logoslidat, alunke82, BabsBunny, Dahlias, Michael_T, astroman, Girlie, Dharmacolm, BUSMAN, WalkingbyFaith, quincy, ChickenArise, 1hopeful1, straydog, PDXtransplant